# SDR MZZA2010090200018

- Difficulty date: August 31, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 39,010 hours, 12,786 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4081600930
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISPLAY SOURCE ANNUNCIATION SHOWS ON PILOTS DISPLAY. 31608031-31608032 CDS BITE FAULTED NR 1 DEU.  REPLACED SAME PER AMM 31-62-21.  OPS CHECK NORMAL, NO FAULTS.  LAND VERIFY PER AMM 22-11-00.  TEST PASSED.  ACFT STATUS CAT IIIA, ANNUNCIATOR READS CAT IIIA ROTABLE PARTS CHANGE WAS INDICATED - TT 1427886 S/N OFF 00910 UNIT, ELECTRONIC OFF 29-3162-9-0002 0910 ON 29-3162-9-0002 1951.
